×

zbMATH — the first resource for mathematics

Found 258 Documents (Results 1–100)

100
MathJax
J. Math. Sci., New York 222, No. 4, 380-385 (2017); translation from Zap. Nauchn. Semin. POMI 443, 24-32 (2016).
MSC:  12F12 12F10 16K20
PDF BibTeX XML Cite
Full Text: DOI
Göttingen: Universitätsverlag Göttingen (ISBN 978-3-86395-253-2/hbk). xxii, 575 p. (2016).
PDF BibTeX XML Cite
Full Text: Link
Tost, Gerard Olivar (ed.) et al., Analysis, modelling, optimization, and numerical techniques. ICAMI, San Andres Island, Colombia, November 2013. Cham: Springer (ISBN 978-3-319-12582-4/hbk; 978-3-319-12583-1/ebook). Springer Proceedings in Mathematics & Statistics 121, 295-307 (2015).
PDF BibTeX XML Cite
Full Text: DOI
MSJ Memoirs 28. Tokyo: Mathematical Society of Japan (ISBN 978-4-86497-016-7/pbk). xix, 203 p. (2012).
PDF BibTeX XML Cite
Full Text: DOI Link arXiv
Russ. Math. Surv. 66, No. 1, 1-33 (2011); translation from Usp. Mat. Nauk. 66, No. 1, 3-36 (2011).
PDF BibTeX XML Cite
Full Text: DOI
Bogomolov, Fedor (ed.) et al., Cohomological and geometric approaches to rationality problems. New Perspectives. Boston, MA: Birkhäuser (ISBN 978-0-8176-4933-3/hbk; 978-0-8176-4934-0/ebook). Progress in Mathematics 282, 209-217 (2010).
PDF BibTeX XML Cite
Full Text: DOI
Bogomolov, Fedor (ed.) et al., Cohomological and geometric approaches to rationality problems. New Perspectives. Boston, MA: Birkhäuser (ISBN 978-0-8176-4933-3/hbk; 978-0-8176-4934-0/ebook). Progress in Mathematics 282, 149-162 (2010).
PDF BibTeX XML Cite
Full Text: DOI arXiv
London Mathematical Society Lecture Note Series 377. Cambridge: Cambridge University Press (ISBN 978-0-521-73866-8/pbk). xi, 315 p. (2010).
PDF BibTeX XML Cite
Baik, Jinho (ed.) et al., Integrable systems and random matrices. In honor of Percy Deift. Conference on integrable systems, random matrices, and applications in honor of Percy Deift’s 60th birthday, New York, NY, USA, May 22–26, 2006. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4240-9/pbk). Contemporary Mathematics 458, 215-247 (2008).
PDF BibTeX XML Cite
Full Text: arXiv
Schlomiuk, Dana et al., On finiteness in differential equations and Diophantine geometry. Edited by Dana Schlomiuk. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-2805-3/hbk). CRM Monograph Series 24, 41-109 (2005).
PDF BibTeX XML Cite
Bogomolov, Fedor (ed.) et al., Geometric methods in algebra and number theory. Basel: Birkhäuser (ISBN 0-8176-4349-4/hbk). Progress in Mathematics 235, 151-168 (2005).
MSC:  11R58 12F10 12F12
PDF BibTeX XML Cite
Vershik, A. M. (ed.) et al., Asymptotic combinatorics with applications to mathematical physics. A European mathematical summer school held at the Euler Institute, St. Petersburg, Russia, July 9–20, 2001. Berlin: Springer (ISBN 3-540-40312-4/pbk). Lect. Notes Math. 1815, 3-19 (2003).
MSC:  60G55 34M50 20C32
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Biographic Reference